Dayquil Cold & Flu Liquid Overview
Vicks DayQuil Cold & Flu provides powerful, non-drowsy, daytime relief for your worst cold and flu symptoms. DayQuil relieves headache, fever, sore throat, minor aches & pains, nasal congestion, and cough. Contains acetaminophen. Use as directed. Keep out of reach of children. *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists’ OTC Recommendations.
- POWERFUL MULTI-SYMPTOM RELIEF for headache, fever, sore throat, minor aches & pains, nasal congestion, and cough
- FEEL BETTER FAST. DayQuil provides fast and effective relief so you that can get through your day
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. DayQuil relieves bothersome symptoms such as cough and fever so that you can power through your day
- FROM VICKS – #1 PHARMACIST RECOMMENDED BRAND*
Health Concern: Cold
Inactive Ingredients: Carboxymethylcellulose sodium, citric acid, disodium edta, FD&C yellow no. 6, flavor, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose.
Ingredients: Active Ingredients (in each 15 mL tablespoon):, Acetaminophen 325 mg (Pain Reliever/Fever Reducer, Dextromethorphan HBr 10mg (Cough Suppressant), Phenylephrine HCl 5mg (Nasal Decongestant), Inactive Ingredients:, Citric Acid, FD&C Yellow No. 6, Glavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum.
Active Ingredients: Phenylephrine hcl 5 mg Dextromethorphan hbr 10 mg Acetaminophen 325 mg
Active Ingredient Name: Dextromethorphan
Dosage: Directions. ? take only as directed. ? only use the dose cup provided. ? do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL every 4 hrs. Children 6 to under 12 yrs: 15 mL every 4 hrs. Children 4 to under 6 yrs: ask a doctor. Children under 4 yrs: do not use
Instructions: Take only as directed, Use dose cup or tablespoon (TBSP), Do not exceed 4 doses per 24 hrs, Adults & Children 12 years & over: 30mL (2 TBSP) every 4 hours, Children 6 to under 12 years: 15mL (1 TBSP) every 4 hours, Children 4 to 6 years: Ask a doctor, Children under 4 years: Do not use